Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``Natural families of trajectories: conservative fields of force'' [Trans. Amer. Math. Soc. 10 (1909), no. 2, 201-219; 1500834]


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 10 (1909), 510
MSC: Primary 70F05; Secondary 34A26, 34C99, 49J05, 70H99, 70K99
Original Article: Trans. Amer. Math. Soc. 10 (1909), 201-219.
MathSciNet review: 1500486
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F05, 34A26, 34C99, 49J05, 70H99, 70K99

Retrieve articles in all journals with MSC: 70F05, 34A26, 34C99, 49J05, 70H99, 70K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1909-1500486-4
PII: S 0002-9947(1909)1500486-4
Article copyright: © Copyright 1909 American Mathematical Society